# SDR DHL9672215C

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION ON CABIN SEAT TRACK FLANGE RBL 25 STA 480 TO 520.  REMOVED AND REINSTALLED NEW SEAT TRACK PER SRM 51-10-1 FROM STA 480 TO 520.
